# SDR COMA0260192

- Difficulty date: March 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 14,113 hours, 13,356 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 70607
- Part serial: 135
- Condition: Malfunctioned
- Location: Avionics
- Part time: 19,953 hours, 18,726 cycles
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5860 MACH TRIM/STAB TRIM CAUTION MESSAGE.REPLACED THE HSTCU.
